# SDR 97UAL900645

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE AFTER TAKEOFF IN AUTO OR STANDBY-MANUAL WAS NOT USED.  *S/D*  PERFORMED OPERATIONAL CHECK, OPS CHECK GOOD.  RAN EQUIPMENT COOLING NORMAL SUPPLY.  FAN OPERATED NORMALLY.  PRESSURIZED AIRCRAFT WITH APU TO 6 PSID, NO PROBLEMS NOTED.  PRESSURIZED AIRCRAFT TO 7 PSID WITH ENGINES, NO PROBLEMS.  NO OTHER HISTORY OF PRIOR PROBLEMS.  NO MORE PROBLEMS AFTER THIS INCIDENT.
